Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ive had the mirena in for a year! second time never no bleeding an yesterday i statrted

With major cramps an have to use a tampon.. is it normal?

Answer Question
 
jhite65

Asked by jhite65 at 10:27 AM on Mar. 1, 2013 in Health

Level 1 (2 Credits)
Answers (3)
  • call your doctor...
    LostSoul88

    Answer by LostSoul88 at 10:36 AM on Mar. 1, 2013

  • LS is correct. Call your Dr. Everyone has different symptoms. I had a Mirena for a very short time and had an awful reaction to it. I developed a severe infection. I had to have it removed in the ER. Don't chance it. Even if you think it's a silly question, your Dr. knows best.
    m-avi

    Answer by m-avi at 10:39 AM on Mar. 1, 2013

  • Earlier i took out my tampon bc i thought i was done bleeding...but every time id wipe their was blood kinda spotting but the cramps have come an gone thru the day..it's frustrating when I'm cramping it hurts.. not sure
    jhite65

    Comment by jhite65 (original poster) at 12:04 AM on Mar. 2, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN